# SDR DALA2020021871236

- Difficulty date: February 13, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N897DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32004
- Aircraft time: 6,039 hours, 2,448 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3897 L1 DOOR IND INOP. CORRECTIVE ACTION: C/W NO GO ODI PREVENTION PROCEDURES,INSPECTED DOOR CLOSED SENSORS FOR ADJUSMENT. ADJUSTED SWITCH S1147 TO WITHIN LIMITS PER B737 AMM 52-71-11-820-802. PERFORMED TEST PER B737 AMM 52-71 -11,OPS TEST GOOD. (1488057).
